# SDR AU001113

- Difficulty date: November 15, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: P1070
- Condition: Broken
- Location: Lt Engine Oil
- Part time: 13 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE OIL FILTER END CAP BROKEN AWAY AT RECESS.
